The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Interfaces and Free Boundaries


Full-Text PDF (230 KB) | Metadata | Table of Contents | IFB summary
Online access to the full text of Interfaces and Free Boundaries is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 20, Issue 4, 2018, pp. 577–595
DOI: 10.4171/IFB/413

Published online: 2018-12-13

Free boundary regularity for a degenerate problem with right hand side

Raimundo Leitão[1] and Gleydson C. Ricarte[2]

(1) Universidade Federal do Ceará, Fortaleza, Brazil
(2) Universidade Federal do Ceará, Fortaleza, Brazil

We consider a one-phase free boundary problem for $p$-Laplacian with non-zero right hand side. We use the approach present in [6] to prove that flat free boundaries and Lipschitz free boundaries are $C^{1, \gamma}$.

Keywords: Free boundary problems, degenerate elliptic operators, regularity theory

Leitão Raimundo, Ricarte Gleydson: Free boundary regularity for a degenerate problem with right hand side. Interfaces Free Bound. 20 (2018), 577-595. doi: 10.4171/IFB/413